# SDR DHLA2008745700

- Difficulty date: November 19, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK FWD LUGS CORRODED.  REPAIRED FWD LUGS IAW EO COO-2-57-333-08 DATED 10/04/08 AND BAC MSG 1-1000848556-3 DATED 10/02/08.  REFERENCE FAA FORM 8100-9 DATED 11/18/08 AND ASTAR EVA B257-00143 FOR REPAIR APPROVAL.  DOCUMENTED ON N/R 6-210.
